Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 82, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 21, 2018, 3:00 PM CST. It took effect at Nov 22, 2018, 10:00 AM CST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2018, 3:00 PM CST (21:00 UTC)
- In effect from
- Nov 22, 2018, 10:00 AM CST
- Expired
- Nov 24, 2018, 2:48 PM CST
- In force
- 53 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
805 WHUS73 KGRB 212100 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 300 PM CST Wed Nov 21 2018 LMZ542-543-220500- /O.NEW.KGRB.SC.Y.0082.181122T1600Z-181124T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 300 PM CST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 6 PM CST FRIDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 10 AM Thursday to 6 PM CST Friday. * WINDS...Southeast winds will gradually increase on Thursday with gusts up to 25 kts in the afternoon. Winds will veer to the south on Thursday night and Friday with gusts up to 30 kts possible. * WAVES...Waves will build on Thursday, and peak on Thursday night and Friday in the 6 to 10 ft range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-220500- /O.NEW.KGRB.SC.Y.0082.181122T2200Z-181124T0000Z/ Rock Island Passage to Sturgeon Bay WI- 300 PM CST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 6 PM CST FRIDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 4 PM Thursday to 6 PM CST Friday. * WINDS...Southeast winds will gradually increase on Thursday afternoon before veering to the south on Thursday night and Friday, with gusts up to 30 kts possible. * WAVES...Waves will build on Thursday, and peak on Thursday night and Friday in the 6 to 10 ft range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ mpc
12 follow-up statements
397 WHUS73 KGRB 220256 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 856 PM CST Wed Nov 21 2018 LMZ542-543-221100- /O.CON.KGRB.SC.Y.0082.181122T1600Z-181124T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 856 PM CST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 6 PM CST FRIDAY... * WINDS...Southeast winds will gradually increase on Thursday with gusts up to 25 kts in the afternoon. Winds will veer to the south on Thursday night and Friday with gusts up to 30 kts possible. * WAVES...Waves will build on Thursday, and peak on Thursday night and Friday in the 5 to 8 ft range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-221100- /O.CON.KGRB.SC.Y.0082.181122T2200Z-181124T0000Z/ Rock Island Passage to Sturgeon Bay WI- 856 PM CST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 6 PM CST FRIDAY... * WINDS...Southeast winds will gradually increase on Thursday afternoon before veering to the south on Thursday night and Friday, with gusts up to 30 kts possible. * WAVES...Waves will build on Thursday, and peak on Thursday night and Friday in the 6 to 10 ft range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
732 WHUS73 KGRB 220951 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 351 AM CST Thu Nov 22 2018 LMZ542-543-221800- /O.EXT.KGRB.SC.Y.0082.181122T1600Z-181124T2100Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 351 AM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 3 PM CST SATURDAY... * WINDS...Southeast winds will increase to 15 to 25 knots today, then veer south with occasional gusts to 30 knots tonight through Friday night. * WAVES...Waves will build to 4 to 7 feet this afternoon, then 6 to 10 feet tonight through Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-221800- /O.EXT.KGRB.SC.Y.0082.181122T2100Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- 351 AM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST SATURDAY... * WINDS...Southeast winds will increase to 15 to 25 knots today, then veer south with occasional gusts to 30 knots tonight through Friday night. * WAVES...Waves will build to 3 to 5 feet this afternoon, then 6 to 10 feet tonight through Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kieckbusch
201 WHUS73 KGRB 221622 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1022 AM CST Thu Nov 22 2018 LMZ542-543-230030- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1022 AM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...Southeast winds will increase to 15 to 25 knots, then veer south with occasional gusts to 30 knots tonight through Friday night. * WAVES...Waves will build to 4 to 7 feet this afternoon, then 6 to 10 feet tonight through Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-230030- /O.CON.KGRB.SC.Y.0082.181122T2100Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- 1022 AM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST SATURDAY... * WINDS...Southeast winds will increase to 15 to 25 knots, then veer south with occasional gusts to 30 knots tonight through Friday night. * WAVES...Waves will build to 3 to 5 feet this afternoon, then 6 to 10 feet tonight through Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
138 WHUS73 KGRB 222130 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 330 PM CST Thu Nov 22 2018 LMZ521-522-230530- /O.EXB.KGRB.SC.Y.0082.181123T0000Z-181124T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 330 PM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect until 6 AM CST Saturday. * WINDS...Southeast increasing to 15 to 25 knots this evening, then veering south overnight. A few gusts to 30 knots possible late tonight through Friday night. * WAVES...2 to 4 feet, locally higher north of Chambers Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ542-543-230530- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 330 PM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...Southeast increasing to 15 to 25 knots, veering south with occasional gusts to 30 knots tonight through Friday night. * WAVES...Building to 6 to 10 feet tonight, continuing into Friday night then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-230530- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- 330 PM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...Southeast increasing to 15 to 25 knots, veering south with occasional gusts to 30 knots tonight through Friday night. * WAVES...Building to 6 to 10 feet tonight, continuing into Friday night then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
206 WHUS73 KGRB 230346 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 946 PM CST Thu Nov 22 2018 LMZ521-522-231200- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 946 PM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...Southeast 15 to 25 knots veering south overnight. A few gusts to 30 knots possible late tonight through Friday night. * WAVES...2 to 4 feet, locally higher north of Chambers Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ542-543-231200- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 946 PM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...Southeast to 30 knots veering south overnight. A few gusts to 35 knots possible on Friday. * WAVES...6 to 10 feet through Friday night then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-231200- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- 946 PM CST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...Southeast to 30 knots veering south overnight. A few gusts to 35 knots possible on Friday. * WAVES...6 to 10 feet through Friday night then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
615 WHUS73 KGRB 230956 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 356 AM CST Fri Nov 23 2018 LMZ521-522-231800- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 356 AM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...South 15 to 25 knots with occasional higher gusts. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ542-543-231800- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 356 AM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...South 15 to 25 knots with gusts to around 30 knots. * WAVES...6 to 10 feet through tonight then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-231800- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- 356 AM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...South 15 to 25 knots with gusts to around 30 knots. * WAVES...6 to 10 feet through tonight then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ TSK
997 WHUS73 KGRB 231619 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1019 AM CST Fri Nov 23 2018 LMZ521-522-240030- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1019 AM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...South 15 to 25 knots with occasional higher gusts. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-240030- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1019 AM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...South 15 to 25 knots with gusts to around 30 knots. * WAVES...6 to 10 feet through tonight then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
248 WHUS73 KGRB 232108 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 308 PM CST Fri Nov 23 2018 LMZ521-522-240515- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 308 PM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...South 15 to 25 knots with occasional higher gusts. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-240515- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 308 PM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...South 15 to 25 knots with gusts to around 30 knots. * WAVES...6 to 10 feet through tonight then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
044 WHUS73 KGRB 240304 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 904 PM CST Fri Nov 23 2018 LMZ521-522-241115- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 904 PM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...South 15 to 25 knots with occasional higher gusts. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-241115- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 904 PM CST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WINDS...South 15 to 25 knots with gusts to around 30 knots. * WAVES...6 to 10 feet through tonight then slowly subsiding on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
678 WHUS73 KGRB 241023 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 423 AM CST Sat Nov 24 2018 LMZ521-522-241130- /O.CAN.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 423 AM CST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Green Bay has cancelled the Small Craft Advisory. Winds have decreased on the bay, so the small craft advisory has been cancelled. $$ LMZ541>543-241830- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 423 AM CST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...South 10 to 20 knots with a few higher gusts this morning, veering southwest 10 to 15 knots this afternoon. * WAVES...4 to 7 feet this morning, then slowly subsiding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kieckbusch
221 WHUS73 KGRB 241618 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1018 AM CST Sat Nov 24 2018 LMZ541>543-242100- /O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1018 AM CST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...Southwest 5 to 10 knots, veering west 10 to 20 knots with a few gusts to 25 knots early this evening. * WAVES...3 to 5 feet, then slowly subsiding later this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
224 WHUS73 KGRB 242048 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 248 PM CST Sat Nov 24 2018 LMZ541>543-242200- /O.CAN.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 248 PM CST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Green Bay has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 2:58 PM CST, 2 minutes earlier.
Area forecast discussion, Nov 21, 2:58 PM CST, 2 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 258 PM CST Wed Nov 21 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 257 PM CST Wed Nov 21 2018 Lake effect clouds over Lake Michigan should drift inland tonight as winds veer around to the east. The air is quite dry near the suface so don't expect much more than snow showers or flurries in the lakeshore counties. Clouds should help hold up low temperatures a bit. Winds will continue to veer tomorrow, with warm advection and upslope flow likely resulting in low clouds across the region. There is a slight chance of very light snow or freezing drizzle, but it should not hinder Thanksgiving Day travel. .LONG TERM...Thursday Night Through Wednesday Issued at 257 PM CST Wed Nov 21 2018 Two systems of concern for holiday travelers, the first one Friday afternoon into Saturday, and then the potential for a stronger storm Sunday into Monday. For Thursday night, there is a chance of light freezing drizzle across portions of far northeast Wisconsin due to low level moisture and weak lift. On Friday, the next system approaches from the west. Chances of rain are expected by late afternoon across central and north-central Wisconsin. Enough warm air Friday night should confine any chances of snow mainly north of a Wausau to Wausaukee line. Have around a half inch of snow across portions of north-central and far northeast Wisconsin. The chances of rain and snow continue into Saturday morning as the system moves away from the area. The system for Sunday into Monday is more perplexing. The GFS model last night was further north has dropped south on the run this morning. Meanwhile, the ECMWF model was further south on last nights run has jumped considerably further north on the run this morning. With the system several days out, figure the models will continue to bounce around with the storm track. Will continue with high chances of precipitation for now until the models come into better agreement and can get a better handle on snow amounts. After Monday, have chances of snow showers across the north due to a northwest flow off Lake Superior. There could be a few periods where there would be an accumulating snowfall across Vilas County. && .AVIATION...for 18Z TAF Issuance Mostly VFR conditions expected through the evening hours. Some lake effect clouds with bases between 2500 and 3500 feet may move in from the east overnight. MVFR ceilings are possible across the entire region Thanksgiving Day, with a slight chance of light snow or freezing drizzle. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Eckberg AVIATION.......RDM
Hazardous weather outlook, Nov 21, 3:51 AM CST, 11 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 351 AM CST Wed Nov 21 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 351 AM CST Wed Nov 21 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Slippery travel conditions could develop across northern and central Wisconsin Friday night into Saturday morning due to a wintry mix of precipitation. A complex weather system may impact the region from Sunday afternoon into Monday night. Depending on the track of the system, there is a potential for accumulating snow during this time. However, it may take a couple more days before it is possible to make a reasonable estimate of how much snow will fall. Anyone with travel plans late this weekend will want to monitor the latest forecasts and statements regarding this system. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-221000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 351 AM CST Wed Nov 21 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday South winds with gusts to near gale force are possible Friday and Friday night. Kieckbusch/Kallas
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.